Florida, 2010

Flood and Damaging Winds in Florida, June 21, 2010

June 21, 2010 · NWS JAX · 9 events in 4 counties and zones

An upper level trough was over the area with a surface trough located north of the Altamaha River basin. This energy combined with a moist and unstable air mass enabled scattered severe storms to form over the area along and in advance of the sea breezes and resultant outflows.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

An upper level trough was over the area with a surface trough located north of the Altamaha River basin. This energy combined with a moist and unstable air mass enabled scattered severe storms to form over the area along and in advance of the sea breezes and resultant outflows.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 21, 1:47 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 21, 1:47 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT MON JUN 21 2010

.SYNOPSIS...UPPER TROF STILL HOLDING ON OVER THE COUNTY WARNING
AREA WITH SFC TROF LOCATED JUST N OF THE AREA. MASS OF TSTMS
CONTINUES OVER THE NE GOMEX...BUT THIS FEATURES HAS NOT MOVED
TOWARD THE AREA. SHOWERS AND STORMS ALREADY DEVELOPING ACROSS MUCH
OF NE FL AWAY FROM CLOUDINESS NEAR THE BIG BEND. CONVECTION IS
MUCH MORE ISOLATED ACROSS SE GA AND MOSTLY CONFINED TO THE E COAST
SEABREEZE. EARLY AFTERNOON TEMPS RANGE FROM THE MID 80S ALONG THE
ATLC COAST TO THE LOWER 90S OVER SUNNIER PORTIONS OF THE INTERIOR.
LIGHT SW GRADIENT FLOW CONTINUES WITH ATLC SEABREEZE ROUGHLY 5
MILES INLAND.

.SHORT TERM...TSTMS WILL CONTINUE TO FIRE ACROSS THE AREA WITH A
GENERALLY N MOTION AT 5 TO 10 MPH. DUE TO THE SLOW MOVEMENT OF
THIS ACTIVITY...LOCALLY HEAVY RAINFALL IS POSSIBLE ALTHO STORMS
ARE MOVING A BIT FASTER THAN ON PREVIOUS DAYS.

UPPER HIGH STILL PROGGED TO SLOWLY BUILD JUST N OF THE AREA WITH
TROF BECOMING LESS DEFINED. THIS WILL SHIFT BEST CHANCES OF PRECIP
FARTHER INLAND...ALTHO LATE MORNING STORMS WILL BE POSSIBLE OVER
COASTAL COUNTIES. IN ADDITION...SE GA ZONES WILL BE CLOSE ENUF TO
TO SFC RIDGE POSITION TO HAVE LESS INFLUENCE FROM DEVELOPING
EASTERLIES.

DEEP LAYER MOISTURE WILL DECREASE ON THE NW SIDE OF AN APPROACHING
TROPICAL WAVE...AND POPS WILL DECREASE IN KIND...MAINLY OVER
INTERIOR AND W AREAS.

AS MID AND UPPER LEVEL HIGH BUILDS NW OF THE AREA...TEMPS WILL
CLIMB OVER INTERIOR AREAS. INCREASING E FLOW SHOULD KEEP COASTAL
COUNTIES NEAR NORMAL.

.LONG TERM...POPS WILL INCREASE BY FRI AND INTO THE WEEKEND AS
TROPICAL WAVE AXIS SHIFTS W. HIGHEST POPS SHOULD BE OVER S
ZONES...WITH BEST CHANCES NEAR THE COAST IN THE MORNING SHIFTING
INLAND THRU THE DAY.

&&

.AVIATION...TEMPO MVFR THIS AFTERNOON FOR TS OVER ALL
TERMINALS EXCEPT SSI DUE TO LOWER VSBY AND CIGS. MAIN CONVECTIVE
CONCERN WILL BE GUSTY WINDS OF UP TO 25 KNOTS. REDUCED VSBY EARLY
TOMORROW MORNING IN MVFR AT VQQ DUE TO BR. OTHERWISE VFR AT OTHER
TERMINALS TONIGHT AND TOMORROW MORNING.

&&

.MARINE...ESE WINDS 10-15 KTS WITH COMBINED SEAS 3 FT OR LESS ARE
EXPECTED WITH THE RIDGE AXIS NORTH OF THE AREA. ESE SWELLS ARE
EXPECTED TO BEGIN IMPACTING THE WATERS LATE TUESDAY WITH COMBINED
SEAS NEARING 5 FT WELL OFFSHORE BY MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  71  96 /  20  50  20  20
SSI  77  89  77  90 /  20  20  10  10
JAX  73  92  73  93 /  20  30  10  10
SGJ  76  89  76  89 /  20  30  10  10
GNV  72  93  71  94 /  30  50  20  30
OCF  73  93  72  94 /  30  40  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ENYEDI/GUILLET/PRESNALL
Hazardous weather outlook, Jun 21, 4:00 AM EST, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT MON JUN 21 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
500 AM EDT MON JUN 21 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED TO NUMEROUS STORMS THIS AFTERNOON...

...HEAT INDICES 100 TO 103 INLAND AREAS THIS AFTERNOON...

HIGH TEMPERATURES IN THE LOWER TO MID 90S INLAND WILL PUSH HEAT
INDICES AGAIN TO 100 TO 103 DEGREES THIS AFTERNOON. EXERCISE EXTREME
CAUTION WHEN OUTDOORS.

SCATTERED TO NUMEROUS STORMS ARE EXPECTED TO DEVELOP TODAY MAINLY
DURING THE AFTERNOON AND EVENING AS THE SEA BREEZES BEGIN TO DEVELOP
AND PROGRESS INLAND. SOME STORMS MAY BE STRONG AND PRODUCE FREQUENT
CLOUD TO GROUND LIGHTNING...STRONG AND GUSTY WINDS AND LOCALLY HEAVY
RAINFALL OF OVER 2 INCHES. THIS HEAVY RAINFALL MAY CAUSE LOCAL
FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING WITH
THE MOST COVERAGE ACROSS THE INLAND AREAS. STRONG STORMS ARE
POSSIBLE WITH FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 21, 1:28 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT MON JUN 21 2010

FLZ024-GAZ165-166-211915-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
228 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU
AND SOUTHERN CAMDEN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 315 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF KINGSLAND...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ST. MARYS...KINGS FERRY AND KINGSLAND THROUGH 315 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8166 3077 8187 3092 8165 3070 8149
TIME...MOT...LOC 1828Z 142DEG 3KT 3071 8164

HESS
Special weather statement, Jun 21, 1:56 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT MON JUN 21 2010

FLZ023-025-030>032-211945-
BAKER-BRADFORD-CLAY-DUVAL-UNION-
256 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRADFORD...NORTHEASTERN UNION...NORTHWESTERN CLAY...SOUTHEASTERN
BAKER AND WESTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...

AT 257 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MIDDLEBURG TO 3
MILES EAST OF STARKE...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STARKE...MIDDLEBURG...
KINGSLEY...HAMPTON...ASBURY LAKE...LAWTEY...MAXVILLE AND ELLERBEE
THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3005 8181 2983 8215 3006 8221 3020 8225
      3030 8194
TIME...MOT...LOC 1857Z 183DEG 8KT 3008 8192 2998 8207

HESS
Special weather statement, Jun 21, 2:11 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT MON JUN 21 2010

FLZ036-040-212000-
ALACHUA-MARION-
311 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN ALACHUA AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF OCALA...MOVING NORTHWEST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OCALA AIRPORT...OCALA...ANTHONY...SPARR...REDDICK...MCINTOSH...
LOWELL...FLEMINGTON...CROSS CREEK AND CITRA THROUGH 400 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8241 2936 8241 2951 8214 2919 8200
      2909 8219
TIME...MOT...LOC 1911Z 150DEG 8KT 2922 8216

PRESNALL
Special weather statement, Jun 21, 2:23 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT MON JUN 21 2010

FLZ032-037-212000-
CLAY-PUTNAM-
323 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND
NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTH OF CARRAWAY...OR 13 MILES
NORTHWEST OF PALATKA...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLORAHOME...CARRAWAY...
BOSTWICK...PENNEY FARMS...GREEN COVE SPRINGS AND ASBURY LAKE THROUGH
400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2968 8171 2968 8187 2995 8198 3013 8169
      3008 8168 3004 8169 3001 8166 2977 8158
TIME...MOT...LOC 1923Z 165DEG 9KT 2982 8177

PRESNALL
Special weather statement, Jun 21, 2:41 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT MON JUN 21 2010

FLZ030>032-212030-
BRADFORD-CLAY-UNION-
341 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
CENTRAL UNION AND WESTERN CLAY COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS DEVELOPING ALONG A LINE SOUTH OF KINGSLEY TO
HAMPTON...MOVING NORTH TO NORTHWEST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT KINGSLEY...HAMPTON...LAWTEY... STARKE...
SAMPSON...RAIFORD...NEW RIVER...LAKE BUTLER AND JOHNSTOWN THROUGH
430 PM EDT. UP TO PENNY SIZE HAIL..EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8216 2985 8218 2985 8226 3002 8240
      3012 8205 2988 8195
TIME...MOT...LOC 1940Z 105DEG 9KT 2991 8202 2988 8215

ENYEDI
Special weather statement, Jun 21, 2:48 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON JUN 21 2010

FLZ024-025-212030-
DUVAL-NASSAU-
348 PM EDT MON JUN 21 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS DEVELOPING ALONG A LINE FROM NORTHWEST OF HILLIARD TO
SOUTHEAST OF ORTEGA...MOVING SOUTHEAST AT 5 MPH. THESE STORMS WILL
ALSO AFFECT AREAS AROUND RIVERSIDE...ORTEGA...NORMANDY... RATLIFF...
HILLIARD...CALLAHAN...SAN MARCO...DOWNTOWN JACKSONVILLE AND
TALLYRAND THROUGH 430 PM EDT. UP TO PENNY SIZE HAIL...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3014 8167 3016 8168 3019 8167 3019 8171
      3067 8205 3075 8204 3076 8201 3079 8202
      3077 8198 3082 8194 3081 8192 3082 8189
      3020 8150
TIME...MOT...LOC 1947Z 300DEG 4KT 3073 8195 3023 8162

ENYEDI

The radar

The Jacksonville radar (KJAX), 43 km away, was scanning. The volume nearest the first event began at 19:49 UTC.

Open the radar archive at this moment

Event by event

3 funnel cloud, 3 thunderstorm wind, 1 lightning, 1 flood, 1 heavy rain. Local standard time, as filed.

Funnel Cloud, St. Johns

When
June 21, 2:52 PM EST
Where
St. Johns County, 0.6 mi W of Fruit Cove
Reported by
Trained Spotter
Coordinates
30.100, -81.640

Two brief funnel clouds were spotted near the St. Johns River.

Thunderstorm Wind, Clay

When
June 21, 2:55 PM EST
Where
Clay County, 0.4 mi N of Hibernia
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.076, -81.700

A large oak tree was blown down across Pine Avenue.

Thunderstorm Wind, Clay

When
June 21, 2:55 PM EST
Where
Clay County, 0.91 mi NW of Hibernia
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.080, -81.710

A concrete light pole was blown down at the intersection of Highway 17 and Village Square Parkway.

Funnel Cloud, Duval

When
June 21, 3:00 PM EST
Where
Duval County, 0.91 mi SW of Eggleston Hgts
Reported by
Trained Spotter
Coordinates
30.340, -81.610

A spotter reported a funnel cloud over the St. Johns River.

Thunderstorm Wind, Alachua

When
June 21, 3:10 PM EST
Where
Alachua County, 2.27 mi NW of Rochelle
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
29.620, -82.260

A tree was blown down across Highway 20 across the street from the Tackle Box store.

Funnel Cloud, Duval

When
June 21, 3:15 PM EST
Where
Duval County, 0.69 mi N of Greenland
Reported by
Public
Coordinates
30.180, -81.550

A possible funnel cloud was spotted at Fortune Parkway and McLaurin Road not far from the Avenues Mall. This was likely as a thunderstorm outflow converged with the east coast sea breeze in the area.

Lightning, Clay

When
June 21, 3:20 PM EST
Where
Clay County, Orange Park
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.170, -81.700

A structure fire was caused by a lightning strike on Red Oak Circle. The cost of damage was estimated.

Flood, Duval

When
June 21, 3:30 PM EST to 8:11 PM EST
Where
Duval County, 1.51 mi SSE of Jacksonville to 1.73 mi ENE of Jacksonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.330, -81.660

Widespread street flooding was reported in downtown Jacksonville and Hogan's Creek overflowed its banks. Water was as deep as 2 feet at the intersection of 1st Street and Pearl Street. Many streets had to be closed for several hours in the evening throughout downtown including Independent Drive near the Modis Building; the intersection of Newman and State Streets; the 1000 Block of North Laura Street; the intersection of East 9th and Walnut Streets and the intersection of West 12th and Davis Streets.

Heavy Rain, Clay

When
June 21, 3:35 PM EST
Where
Clay County, 0.12 mi WNW of Bellair
Reported by
Trained Spotter
Coordinates
30.171, -81.722

A spotter reported street flooding at the intersection of Gano Avenue and Debarry Avenue.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2010Every state in 2010This day in weather historyWarnings in Florida, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 228242, 228254, 228257, 228243, 228253, 228244, 228248, 228239, 228247.